My sister Sierra was told she had grave disease last month. Shes very upset and wont talk to us about it,she live in upstate N.Y and wont answer her phonne or message we leave for her. I was wondring if that is normal and what we can say to her. thank you very much From Fausto Alles
Hi Sarah, I can’t tell you if your boyfriends bad moods will go away,you have to understand it’s different for every one. We are dealing with hormones and changes. My mood can change from one moment to the next! I hope you understand, I’m sure what your boyfriend needs most is your support and patience, all the best, Shana.
I myself am very grateful that I was finally diagnosed and my doctor is helping me with a form of Inderol and the trapazole. Don’t know what is going to happen next as far as treatment is concern though. Will try and trust her. Make sure your sister has a specialist. My internist was actually giving me more thyroid thinking I was hypo instead of hyper. He was a real idiot and I’m going to find a new primary. Good luck to your sister and to you.
It sounds like maybe you need your meds adjusted. Does your doctor understand that normal is not “normal” for everyone. Also if your dosage has changed remember it takes a couple of weeks before you feel the change. Do you have copies of your lab reports so you can match the numbers with how you feel. I understand the frustration. I have gained a lot of weight but can’t read the scale to know how much. I wish I knew the answer to losing this weight but several people seem to have this problem after RAI. Hope you are feeling better soon.